# SDR UALA2010122204691

- Difficulty date: December 22, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 43,310 hours, 17,551 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Turbine
- Part number: 69020307A
- Part serial: 33
- Condition: Activated
- Location: A/C
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT USED IN FLT.  REPLACED RAT REF EG4788.
